Thanks bkhhhh, hippi, leta. Your thoughts and suggestions mean so much to me. My doc keeps asking me if I get a rash and I told him "no, it just gets red and burns" and he said "everyone's skin gets red and burns in the sun" and I said, "not the minute you walk outside, this is different, it even burns through my clothes." I don't get blisters or anything, I got some hyperpigmented, graybrown freckling moving in on the sides of my face just below my eyes and it was peeling and it happened from being outside. Also, my hairline is growing into my eyebrows, but it's blond and fine so you can't see it so well. I don't know, could just be the steroids or getting older. What kind of rash do you get Leta? Mine looks like instant sunburn and that is all. Sometimes the sun doesn't botherme so much and I don't get it. But lately, I'm too nauseasus to go out. I got phenergen and he wants me to open some blinds, but I don't want to. Leta, let me know about the rash. I looked at some of the web pictures and there is no way that I have that type of rash, but I do have loss of pigment and hyperpigment, though no blisters or anything. I have really thick skin and a tendency to scar.Thanks again, and Leta, if you could let me know about the rash, does it always blister? When I went in to the rheumie, I was red from hair down to upper waist, like flushed or something.
--Doctors are men who prescribe medicines of which they know little, to cure diseases of which they know less in human beings of whom they know nothing.--Voltaire (1694-1778)
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Klonopin, Soma, Ultram, Vicodin, Restasis, Albuterol,steroid injections, Protopic & Triamcinolone Acetonide ointments